MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARLESS HIGH OFFSET 12/14 TAPER SIZE 6; PROSTHETIC, HIP

ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARLESS HIGH OFFSET 12/14 TAPER SIZE 6; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00875505202 allofitâ®-s it alloclassicâ®, shell for acetabulum, uncemented, 52/ii lot number 3097158.00877501036 bioloxâ® delta ceramic taper liner, size ii / 36 i.D.For use with 52 mm o.D.Size ii shell lot number 3087512.00877503602 bioloxâ® delta, ceramic femoral head, m, 㸠36/0, taper 12/14 lot number 3095862.Report source: foreign: germany.Proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A ct scan was provided but not sent for review as additional ct slices are needed for a complete picture of the reported issue.Other medical records and mri provided were for the knee.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent initial hip arthroplasty.Subsequently the patient experienced necrosis and loss of activity approximately one year post implantation.Review of ct scan shows possible implant fracture.No revision has been reported to date.There is no additional information available at the time of this report.

Brand Name
FEMORAL STEM CEMENTLESS COLLARLESS HIGH OFFSET 12/14 TAPER SIZE 6
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16744221
Report Number0001822565-2023-01049
Device Sequence Number20177903
Product Code LWJ
UDI-Device Identifier00889024508798
UDI-Public(01)00889024508798(17)260331(10)3066887
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue Number574102060
Device Lot Number3066887
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age40 YR
Patient SexMale
Patient Weight105 KG